# SDR DALA2018020900792

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 54,529 hours, 17,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE THE R2 DOOR INOPERATIVE.  FOUND THE BATTERY PACK FAILED,  INSTALLED A NEW BATTERY PACK, OPS CHECKED GOOD IAW MM 33-51-02.
